skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 7 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is PASSARELLI DI NAPOLI, A.  [Clear All Filters]
To appear
Carozza, M., F. GIANNETTI, F. LEONETTI, and PASSARELLI. A. DI NAPOLI, "Convex components", COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, To appear.
2002
Carozza, M., G.. MOSCARIELLO, and PASSARELLI. A. DI NAPOLI, "Nonlinear equations with growth coefficients in BMO", HOUSTON JOURNAL OF MATHEMATICS, vol. 28, pp. 917–929, 2002.
2001
Carozza, M., and PASSARELLI. A. DI NAPOLI, "Isoperimetric Inequality for Div-Curl Fields and Holder Continuity", Proceedings of the Workshop Partial Differential Equations, Torino, pp. 11–18, 2001.
2000
Carozza, M., and PASSARELLI. A. DI NAPOLI, "On very weak solutions of a class of nonlinear elliptic systems", COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, vol. 41, pp. 493–508, 2000.
1999
Carozza, M., G.. MOSCARIELLO, and PASSARELLI. A. DI NAPOLI, "Linear elliptic equations with BMO coefficients", ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. X, pp. 17–23, 1999.